# SDR AALA202301068864

- Difficulty date: November 24, 2022
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 69,270 hours, 31,613 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320500
- Condition: Corroded
- Location: Frm 66-68 S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT RIGHT PASSENGER / CREW DOOR CUT OUT LOWER SILL BETWEEN FR 66 AND FR 68 AT S23R. MAINTENANCE REPLACED LOWER SILL PER SRM 51-42-11.
